American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Simon Brendle and Richard Schoen. Manifolds with $1/4$-pinched curvature are space forms. J. Amer. Math. Soc. 22 (2009) 287-307. MR 2449060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jie Qing and Gang Tian. On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1091-1110. MR 2328717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Igor Belegradek and Vitali Kapovitch. Obstructions to nonnegative curvature and rational homotopy theory. J. Amer. Math. Soc. 16 (2003) 259-284. MR 1949160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karsten Grove and Steen Markvorsen. New extremal problems for the Riemannian recognition program via Alexandrov geometry . J. Amer. Math. Soc. 8 (1995) 1-28. MR 1276824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeff Cheeger, Kenji Fukaya and Mikhael Gromov. Nilpotent structures and invariant metrics on collapsed manifolds . J. Amer. Math. Soc. 5 (1992) 327-372. MR 1126118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karsten Grove and Peter Petersen. A pinching theorem for homotopy spheres . J. Amer. Math. Soc. 3 (1990) 671-677. MR 1049696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sun-Yung A. Chang and Paul C.-P. Yang. Isospectral conformal metrics on $3$-manifolds . J. Amer. Math. Soc. 3 (1990) 117-145. MR 1015647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael T. Anderson. Ricci curvature bounds and Einstein metrics on compact manifolds . J. Amer. Math. Soc. 2 (1989) 455-490. MR 999661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. T. Farrell and L. E. Jones. Negatively curved manifolds with exotic smooth structures . J. Amer. Math. Soc. 2 (1989) 899-908. MR 1002632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia